# SDR TSAA9753164

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, CRACK WAS FOUND ON FLOORBEAM BS 645, LBL 40.  REMOVED ANGLE FABRICATED REPAIR ANGLE PER SRM 51-10-1, ALODINED PART PER SRM 51-30-5, PRIMED REPAIR ANGLE PER SRM 51-10-2.  INSTALLED REPAIR ANGLE AND FASTENERS PER SRM 51-30-2.  (M)
